Title: On well-founded set-inductions and locally monotone operators
Authors: Bogaerts, Bart ×
Vennekens, Joost
Denecker, Marc #
Issue Date: Sep-2016
Publisher: Association for Computing Machinery
Series Title: ACM Transactions on Computational Logic vol:17 issue:4 pages:27:1-27:32
Article number: 27
ISSN: 1529-3785
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Technologiecluster Computerwetenschappen
Computer Science Technology TC, Technology Campus De Nayer Sint-Katelijne-Waver
Informatics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
WellFoundedSets.pdf Published 416KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.